C.R. BARD, INC. (BASD) -3006260740 POWERPICC SV CATHETER BASIC TRAY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of redz0177 showed two other similar product complaint(s) from this lot number.The complaints for this lot number (redz0177) have been reported from the same facility.
Event or Problem Description
It was reported "broken at end of tubing where cap attaches.No apparent patient harm.Ir exchanged for new but failed to keep broken line.Secured with neostat, no apparent patient harm".